Universidad Complutense de Madrid
E-Prints Complutense

High order smoothness and asymptotic structure in banach spaces

Impacto

Descargas

Último año



Gonzalo, R. y Jaramillo Aguado, Jesús Ángel y Troyanski, S.L. (2007) High order smoothness and asymptotic structure in banach spaces. Journal of Convex Analysis, 14 (2). pp. 249-269. ISSN 0944-6532

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

194kB

URL Oficial: http://www.heldermann-verlag.de/jca/jca14/jca0589_b.pdf


URLTipo de URL
http://emis.orgInstitución


Resumen

In this paper we study the connections between moduli of asymptotic convexity and smoothness of a Banach space, and the existence of high order differentiable bump functions or equivalent norms on the space. The existence of a high order uniformly differentiable bump function is related to an asymptotically uniformly smooth renorming of power type. On the other hand, the asymptotic uniform convexity of power type is related to the existence of high order smoothness of Nakano sequence spaces.


Tipo de documento:Artículo
Palabras clave:Smoothness; bump functions; rough functions; Orlicz spaces
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16614
Depositado:04 Oct 2012 08:52
Última Modificación:07 Feb 2014 09:32

Descargas en el último año

Sólo personal del repositorio: página de control del artículo